Uniform convergence of mixed interpolated elements for Reissner-Mindlin plates
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 5, pp. 557-574
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1992__26_5_557_0,
author = {Peisker, P. and Braess, D.},
title = {Uniform convergence of mixed interpolated elements for {Reissner-Mindlin} plates},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {557--574},
year = {1992},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {26},
number = {5},
mrnumber = {1177387},
zbl = {0758.73050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_557_0/}
}
TY - JOUR AU - Peisker, P. AU - Braess, D. TI - Uniform convergence of mixed interpolated elements for Reissner-Mindlin plates JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1992 SP - 557 EP - 574 VL - 26 IS - 5 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_557_0/ LA - en ID - M2AN_1992__26_5_557_0 ER -
%0 Journal Article %A Peisker, P. %A Braess, D. %T Uniform convergence of mixed interpolated elements for Reissner-Mindlin plates %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1992 %P 557-574 %V 26 %N 5 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_557_0/ %G en %F M2AN_1992__26_5_557_0
Peisker, P.; Braess, D. Uniform convergence of mixed interpolated elements for Reissner-Mindlin plates. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 5, pp. 557-574. http://geodesic.mathdoc.fr/item/M2AN_1992__26_5_557_0/